# SDR AALA202501139634

- Difficulty date: January 11, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N905AN
- Make and model: Boeing 737823
- Aircraft serial: 29507
- Aircraft time: 65,765 hours, 27,426 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Valve
- Part number: 39353
- Condition: Inoperative
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS NOT DECLARED DUE TO: ANTI-SKID INOPERATIVE LIGHT ILLUMINATED AFTER TAKEOFF; AIRCRAFT DIVERTED TO AND LANDED SAFELY AT PHL. REMOVED AND REPLACED ANTI-SKID VALVE. PER JOBCARD 08L70032008.
